# SDR SIMA20150920001

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 27,974 hours, 24,148 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622001015
- Part serial: 0968
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PTRIM MAIN INOPERATIVE, AUTO TRIM FAIL, AUTO PILOT ELEVATOR PTRIM FAIL & AUTO PILOT FAILED.  TRANSFERRED TO NRWC 689-DFW-02223.  R & R HSA IAW AMM 27-40-02.  OPERATIONS CHECKED GOOD AT THIS TIME.
